# SDR ABXA9900392

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 39259762
- Condition: Cracked
- Location: Rt Mlg Doors
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN GEAR INBOARD DOOR HINGE LOBES CRACKED AT AFT END.  REPLACED HINGE IAW DC9 SRM 51-30-1.
